American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Friedrich Wehrung. A uniform refinement property for congruence lattices. Proc. Amer. Math. Soc. 127 (1999) 363-370. MR 1468207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. E. Adams and Matthew Gould. A construction for pseudocomplemented semilattices and two applications . Proc. Amer. Math. Soc. 106 (1989) 899-905. MR 976362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hans-J. Bandelt. Discrete ordered sets whose covering graphs are median . Proc. Amer. Math. Soc. 91 (1984) 6-8. MR 735552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. A. Bredikhin. A representation theorem for semilattices . Proc. Amer. Math. Soc. 90 (1984) 219-220. MR 727237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sydney Bulman-Fleming and Isidore Fleischer. One-variable equational compactness in partially distributive semilattices with pseudocomplementation . Proc. Amer. Math. Soc. 79 (1980) 505-511. MR 572290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. P. Sankappanavar. Principal congruences of pseudocomplemented semilattices and congruence extension property . Proc. Amer. Math. Soc. 73 (1979) 308-312. MR 518510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1